# SDR HNAA2018072300162

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 34,322 hours, 30,003 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

E1 ANTI ICE FAIL EICAS MESSAGE ILLUMINATED AT 15000 FT ABOVE 10 DEGREES CELSIUS FOLLOWED BY NO ICE-A/ICE ON MESSAGE. COMPLIED WITH ENG TERMAL ANTI ICING SYSTEM AND ENG ANTI ICING VALVE OPS CHECK. OPS GOOD. NO DEFECTS NOTED IAW AMM 30-21-00-700-803A AND 30-21-00-700-804A.
